RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 37, Issue 1, Pages 3–6 (Mi mz5274)  

This article is cited in 2 scientific papers (total in 2 papers)

Centralizers of finite sets of elements of the braid group $\mathfrak B_{n+1}$

G. G. Gurzo


Full text: PDF file (305 kB)

English version:
Mathematical Notes, 1985, 37:1, 3–4

Bibliographic databases:

UDC: 519
Received: 16.12.1983

Citation: G. G. Gurzo, “Centralizers of finite sets of elements of the braid group $\mathfrak B_{n+1}$”, Mat. Zametki, 37:1 (1985), 3–6; Math. Notes, 37:1 (1985), 3–4

Citation in format AMSBIB
\Bibitem{Gur85}
\by G.~G.~Gurzo
\paper Centralizers of finite sets of elements of the braid group~$\mathfrak B_{n+1}$
\jour Mat. Zametki
\yr 1985
\vol 37
\issue 1
\pages 3--6
\mathnet{http://mi.mathnet.ru/mz5274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=792227}
\zmath{https://zbmath.org/?q=an:0577.20027}
\transl
\jour Math. Notes
\yr 1985
\vol 37
\issue 1
\pages 3--4
\crossref{https://doi.org/10.1007/BF01652505}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985ASP9700001}


Linking options:
  • http://mi.mathnet.ru/eng/mz5274
  • http://mi.mathnet.ru/eng/mz/v37/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Bezverkhnii, I. V. Dobrynina, “Normalizers of Some Classes of Subgroups in Braid Groups”, Math. Notes, 74:1 (2003), 18–29  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. N. Bezverkhnii, V. A. Grinblat, “Solution of the generalized conjugacy problem for words in pure subgroups of Artin groups of finite type”, Math. Notes, 79:5 (2006), 606–613  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020